Menu
1-888-835-9428

Navigation

1-877-524-5885

Signs Of A Valium Overdose

Valium is a drug that is prescribed to people who have anxiety problems. People who are anxious will sometimes go to their doctor and then they will be prescribed Valium, if the doctor feels that it is necessary. However, Valium is a very powerful drug and doctors will only prescribe the drug if they really feel there is a need to, because of how powerful it is. When people get addicted to the drug, they increase their chances of overdosing on it. A Valium overdose carries some serious side effects. Below are some of the things a person may experience when they overdose on Valium.

Weakness And Feeling Tired

A common sign of a Valium overdose is weakness. A person who has overdosed on Valium may feel very weak and tired, and they will find it very hard to do everyday things, such as going to the store to do some shopping or make themselves something to eat. When a person overdoses on the drug they may also feel extremely tired, and they may find it very hard to do the things they usually do.

Breathing Difficulties

Problems with breathing is one of the signs to look for in a person who is taken Valium. A person who overdoses on the drug may experience problems with their breathing. One of the most common breathing problems a person who has overdosed on the drug will experience is shortness of breath. Gasping for air is another breathing problem that many people will encounter when they overdose on Valium.

Confusion And Depression

If a person is prescribed Valium and all of a sudden they seem very confused and forgetful, then it is a good chance that they overdosed on the drug. When people take too much Valium, then they can become very confused, and sometimes they may not even know where they are. Not only will people feel confused due to overdosing on Valium but they could end up feeling very depressed, and have thoughts of suicide. On top of feeling confused and depressed, another sign of a Valium overdose is lack of alertness. A person who have overdosed on the drug will sometimes not be able to stay alert.

Vision Problems

An overdose on Valium usually leads to vision problems, such as blurred vision. Blurry vision is one of the most common vision problems that people report when they overdose on Valium. Not only do some people experience blurred vision but they may also start have double vision shortly after overdosing on the drug. Some people may also experience nystagmus, which is when the eyes move from side-to-side at a rapid pace. Most of the time vision problems associated with an overdose is temporary but sometimes a very bad overdose can lead to permanent vision problems.

Uncoordinated Movement

Another sign of a Valium overdose is uncoordinated movement. A person who has overdosed on Valium may start to suddenly jerk some of their body parts uncontrollably. People will often have a problem with walking, and will sometimes shuffle from side-to-side after they have overdosed on Valium.

Skin Rashes

When a person overdoses on the drug, one of the side effects that can occur is a skin rash. The skin rash may itch, and it can appear on any part of the body.

Other Signs

There are a few other signs that a person can look for in a person who may have overdosed on Valium. Some of the other signs to look out for is bluish lips or fingertips. If a person has done too much Valium, then their lips may turn to a bluish color or their fingernails will turn a bluish color. Some people will also be overexcited for no apparent reason.

There are many other signs that a person may show but the above signs are some of the most common signs a person will show if they have overdosed on Valium.

Getting Treatment

If a person shows any of the signs mentioned above, and they take Valium, then they should seek out treatment as soon as possible because if they do not get treated for an addiction to Valium, then their addiction could get worse and the side effects may be deadly.

1-877-524-5885

FIND A DRUG REHAB

Facts

1-888-835-9428

Supported Organizations: